Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Restricted Lie algebras of bounded type


Author: Richard D. Pollack
Journal: Bull. Amer. Math. Soc. 74 (1968), 326-331
DOI: https://doi.org/10.1090/S0002-9904-1968-11943-3
MathSciNet review: 0219582
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 100010
  • 2. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 144979
  • 3. N. Jacobson, Restricted Lie algebras of characteristic p, Trans. Amer. Math. Soc. 50 (1941), 15-25. MR 5118
  • 4. N. Jacobson, Classes of restricted Lie algebras of characteristic p. II, Duke Math. J. 10 (1943), 107-121. MR 7749
  • 5. N. Jacobson, A note on three dimensional simple Lie algebras, J. Math. Mech. 7 (1958). 823-831. MR 97432
  • 6. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 7. A. I. Kostrikin and I. Shafarevitch, Cartan pseudo-groups and Lie p-algebras, Dokl. Akad. Nauk, SSSR 168 (1965), 740-742=Soviet Math. Dokl. 6 (1965), 715-718. MR 183752
  • 8. W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. MR 89193
  • 9. J. R. Schue, Symmetry for the enveloping algebra of a restricted Lie algebra, Proc. Amer. Math. Soc. 16 (1965), 1123-1124. MR 185045
  • 10. G. B. Seligman, The complete reducibility of certain modules, mimeographed, Yale Univ., 1961.
  • 11. G. B. Seligman, Some remarks on Lie p-algebras, mimeographed, Yale Univ., 1967.
  • 12. G. B. Seligman, Modular Lie algebras, Ergebnisse der Math. und ihrer Grenzgebiete, vol. 40, Springer-Verlag, Berlin, 1967. MR 245627
  • 13. H. Zassenhaus, Representation theory of Lie algebras of characteristic p, Bull. Amer. Math. Soc. 60 (1954), 463-469.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11943-3

American Mathematical Society